# SDR CA140818017

- Difficulty date: August 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 747 hours
- Engine: Rotax ROTAX912S
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Seized
- Location: Right
- Part time: 737 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE SEIZED ON SHORT FINAL . ALL THREE OF THE TECNAMS HAVE BEEN EXPERIENCING EXTENSIVE OIL USAGE, WITH THE AMO NOT BEING ABLE TO IDENTIFY WHERE IT IS GOING. IT HAS BEEN MENTIONED TO BOTH THE MANUFACTURER OF THE ENGINE AS WELL AS THE AIRCRAFT MANUFACTURER. AT THIS TIME THE UNKNOWN USE OF OIL HAS NOT BEEN DETERMINED AS A FACTOR IN THE FAILURE.
